# SDR CALA2018091901963

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: D5211004120400
- Condition: Sheared
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER CYLINDER SPRING LINKAGE FORK BOLT BROKE REPLACED L2 DOOR DAMPER CYLINDER SPRING LINKAGE FORK BOLT IAW AMM 52-13-14-400-001, SUBTASK 52-13-14-420-051.
